MathSciNet Relay Station
MathSciNet bibliographic data
MR2262904 46A22 (41A35 46B99 47A12)
Aksoy, A. G.; Chalmers, B. L. Minimal numerical-radius extensions of operators. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1039–1050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement